Quantum walks on two kinds of two-dimensional models
Mc Gettrick, Michael
MetadataShow full item record
This item's downloads: 0 (view details)
Li, Dan; Mc Gettrick, Michael; Zhang, Wei-Wei; Zhang, Ke-Jia (2015). Quantum walks on two kinds of two-dimensional models. International Journal of Theoretical Physics 54 (8), 2771-2783
In this paper, we numerically study quantum walks on two kinds of two-dimensional graphs: cylindrical strip and Mobius strip. The two kinds of graphs are typical two-dimensional topological graph. We study the crossing property of quantum walks on these two models. Also, we study its dependence on the initial state, size of the model. At the same time, we compare the quantum walk and classical walk on these two models to discuss the difference of quantum walk and classical walk.